Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Apo Sulfatrim cause abdominal pain and bloating?

I have been prescribed apo sulfatrim for prostititis treatment. I have been given 4 weeks worth and also in the past 6 weeks worth. I have been taking them for about 2 weeks now and started getting symptoms of stomach bloating, abdominal pain and shortness of breath. Could it be antibiotic side effects or a more serious condition related to prostititis? My prostititis isnt bacterial related apparently. May be cpps.
Thu, 2 Aug 2018
Report Abuse
General Surgeon 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

So far as symptoms narrated here, these are side effects of Apo Sulfatrim. I recommend you to add proton pump inhibitor with antacid syrup or other formulations to control the bloating.

Hope I have answered your query. Let me know if I can assist you further.
Regards,
Dr. Bhagyesh V. Patel
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Last night I had a sever pain in my right abdomen right around my navel. I couldn t sit or stand there was no comfortable position to be in. The...